# SDR DALA2021122107927

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,822 hours, 8,092 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 RIVETS SHEARED ON FWD CARGO BIN CEILING SUPPORT ANGLE 24 AND 28 INCHES I/B OF RH END OF FLOOR BEAM 22. CORRECTIVE ACTION: REF AIB INSTRUCTION R53270227. (2056693)
